The primal-dual active set strategy as a semismooth Newton method

Hintermüller, M, Ito, K and Kunisch, K (2003) The primal-dual active set strategy as a semismooth Newton method. SIAM Journal on Optimization, 13 (3). pp. 865-888. ISSN 1052-6234

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:55
Last Modified: 04 Apr 2012 11:15
URI: http://sro.sussex.ac.uk/id/eprint/23037
📧 Request an update